Hokkaido Mathematical Journal

Point separation of a two-sheeted disc by bounded analytic functions

Mikihiro HAYASHI and Takao KATO

Full-text: Open access

Article information

Source
Hokkaido Math. J., Volume 27, Number 3 (1998), 553-565.

Dates
First available in Project Euclid: 23 October 2012

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1351001462

Digital Object Identifier
doi:10.14492/hokmj/1351001462

Mathematical Reviews number (MathSciNet)
MR1662956

Zentralblatt MATH identifier
0920.30025

Citation

HAYASHI, Mikihiro; KATO, Takao. Point separation of a two-sheeted disc by bounded analytic functions. Hokkaido Math. J. 27 (1998), no. 3, 553--565. doi:10.14492/hokmj/1351001462. https://projecteuclid.org/euclid.hokmj/1351001462


Export citation